# SDR MASA20210706256

- Difficulty date: July 6, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N955LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 13,471 hours, 10,175 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD GROUND SPOILER WAS FOUND TO HAVE 2 DENTS COMMON TO THE UPPER SKIN PANEL. PERFORMED PERMANENT REPAIR AIW CRJ 700/900 SRM 54-15-15, FIGURE 54-14-05-991-801, ITEM1, EA 72-2021-111.
